ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On Stabilizability of Switched Linear Systems Under Restricted Switching

Kundu, A (2022) On Stabilizability of Switched Linear Systems Under Restricted Switching. In: IEEE Transactions on Automatic Control, 67 (4). pp. 2060-2067.

IEEE_tra_aut_con_67-4_2060-2067_2022.pdf - Published Version

Download (771kB) | Preview
Official URL: https://doi.org/10.1109/TAC.2021.3071648


This article deals with the stability of discrete-time switched linear systems whose all subsystems are unstable and the set of admissible switching signals obeys prespecified restrictions on switches between the subsystems and dwell times on the subsystems. We derive sufficient conditions on the subsystems matrices such that a switched system is globally exponentially stable under a set of purely time-dependent switching signals that obeys the given restrictions. The main apparatuses for our analysis are (matrix) commutation relations between certain products of the subsystems matrices and graph-theoretic arguments. © 1963-2012 IEEE.

Item Type: Journal Article
Publication: IEEE Transactions on Automatic Control
Publisher: Institute of Electrical and Electronics Engineers Inc.
Additional Information: The copyright for this article belongs to the Authors.
Keywords: Graph theory; Linear systems; Time switches, Commutation relation; Globally exponentially stable; Graph-theoretic; Stabilizability; Switched linear system; Switched system; Switching signals; Time dependent, Matrix algebra
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 15 Jun 2022 09:50
Last Modified: 15 Jun 2022 09:50
URI: https://eprints.iisc.ac.in/id/eprint/73740

Actions (login required)

View Item View Item